Journal of Experimental and Theoretical Physics
Journal Issues
Golden Pages
About This journal
Aims and Scope
Editorial Board
Manuscript Submission
Guidelines for Authors
Manuscript Status

JETP, Vol. 40, No. 3, p. 433 (February 1975)
(Russian original - ZhETF, Vol. 67, No. 3, p. 875, February 1975 )

Nonlinear theory of excitation of electromagnetic waves in a dielectric medium by a nonrelativistic electron beam
Ts. D. Loladze, A.A. Rukhadze, M.E. Chogovadze

Received: February 22, 1974

PDF (136.3K)

Report problems